aequationes mathematicae

, Volume 14, Issue 1–2, pp 242–242 | Cite as

On measures connected with the cauchy equation

  • Marek Kuczma
  • Jaroslav Smital
Short Communications


Cauchy Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1976

Authors and Affiliations

  • Marek Kuczma
  • Jaroslav Smital

There are no affiliations available

Personalised recommendations